Lybrate.com has an excellent community of Neurologists in India. You will find Neurologists with more than 39 years of experience on Lybrate.com. You can find Neurologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Neurological Problems
Treatment of Nerve And Muscle Disorders
Treatment of Paralysis
Cerebral Palsy Treatment
Brain Tumor Surgery
Electroconvulsive Therapy (Ect) Treatment
Surgery Of The Facial Nerve
Radiofrequency Neurotomy Procedure
Spine Surgery Treatment
Traumatic Brain Injury (Tbi) Treatment
Treatment of Traumatic Brain Injury (Tbi)
Assistive Walking Device Training
Vagus Nerve Stimulation ( Epilepsy )
Submit a review for Dr. Chidambaram BYour feedback matters!
L have a lil migraine problem from last two years. And I often face problems during study. Please suggest me what should I do to relieve form this problem.
1. I have a pain in neck, low back ache and joints. 2. Pain, numbness in arms & limbs. 3. Burning sensation in feet and eyes. 4. Ear nerve pain. My age is 58 and I am male.PLease do help
I am diabetic for 22 yrs dependent on insulin. Now I am feeling numbness in left hand fingers. What is reason and remedies.
I recently read that researchers believe certain foods might cure Alzheimer’s disease. Is this true? If so, which foods do this and how much would you have to consume to get the benefits?
Dr, what is the incidence of developing sydenham's chorea in rheumatic fever in adults, I heard it in children it's sever.in adults will all get progressed to chorea even though they are in treatment?
I'm a home maker. I am taking medicines for thyroid. Whenever I work more than a hour continuously, I feel tired and my body gets shivering. Why its happen and what should I do?
I have migraine. I have been using homeopathy medicine from last 6 months but it is not up to the mark. So what shall I do now.
My Dad got hospitalized on 2nd Jan due to not getting urine. Doctors performed dialysis and he is getting urine good. He is diabetic patient. He got discharged on 11th Jan 16. After discharge they have written antibiotics injections and tablets. After few days he is getting unexpected fever and shivering. All reports such as urine cultures, bone marrow aspiration, serum creation etc were observed as normal. Later again he got admitted due to less blood. Two packets cell transfers are given. They also given antibiotics. After discharge on next day he is active. Next day again he is again getting sudden shivering followed by fever. We are giving dolo 650 during shivering followed by fever. Please help me out why fever with shivering is getting continuously. If any medication and tablets are required. Please let me know.
My father is 76 years old. Has a history of seizure, hypertension. He is suffering from low sodium and potassium since 8 Aug 15. And since then he's been in and out of hospital. We are consulting a neurologist from a reputed hospital but his condition isnt any better in all these days. Pls suggest who should we meet for further advice. Thanks.
If you check the recent scientific studies, then you will come to know that PPI drugs are treated as the popular medicines to treat heartburn troubles, but as the side-effect, you will face acute cognitive troubles. Your mental condition might get affected in various ways causing memory or concentration loss, decrease in brain ability and others. Though, these drugs are very safe but only effectively treating heartburn troubles, especially gastroesophageal reflux disease (GERD).
How Dementia is related with PPI drugs?
PPI drugs are normally recommended by doctors for treating heartburn issues, but if you are taking these drugs on a continuous basis, then you might face the unwanted signs or symptoms of dementia. This is a hardcore fact, and it has been observed by many reputed researchers of the present age. There are some commonest symptoms that can be observed due to dementia, and some of the prominent ones are as follows:-
- Beta-amyloid production: Beta-amyloid is a kind of protein and the growth of this specific protein increases to a great extent with the consistent intake of PPI drugs. This protein might lead to the increase in varied dementia signs, out of which the most severe kind of situation is Alzheimer's disease. This disease might get converted into dreadful condition at times, and this is the reason a regular or consistent intake of PPI drugs should be essentially avoided. If you are facing this condition, then you should report about the same to your doctor immediately. This protein is very toxic or harmful for the brain as your mental ability is being adversely affected.
- Decrease of vitamin B12: If vitamin B12 decreases day by day, then acute mental disturbances will get invited. If you want to avoid this kind of condition, then nothing can be a better option other than avoiding PPI drugs. This is the only reason that doctors never recommend taking these drugs in an excessive limit. In fact, sometimes, these drugs are prescribed along with other potential medicines that can help in maintaining mental health in good condition. If you have got any family history of mental trouble, then you should reveal the same to your doctor so that strong PPI medicines are not prescribed for gastric troubles. In fact, there are few limitations among PPI drugs that are never to be prescribed by doctors and all the doctors should follow the same in a sincere manner. If you wish to discuss about any specific problem, you can consult a General Physician.